# SDR DALA2017030101684

- Difficulty date: February 16, 2017
- Submitted: March 2, 2017
- Operation: Air carrier
- Aircraft: N817DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31929
- Aircraft time: 10,692 hours, 3,976 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK  FOUND LIGHTNING STRIKE DAMAGE ON SKIN AT STATION 727F BETWEEN STRINGERS 1R AND 2R. MAINTENANCE REPAIRED PER ERA 555538-14.
